# SDR COMA9531180

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pos Transmitter
- Part number: 8565M1
- Condition: Defective
- Location: Flaps
- Part time: 16,995 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED MOVEMENT OF FLAPS DURING FLIGHT.  REPLACED THE LT AND RT FLAP POSITION TRANSMITTER.
